# SDR SWAA2025010877964

- Difficulty date: December 16, 2024
- Submitted: January 8, 2025
- Operation: Air carrier
- Aircraft: N8514F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36975
- Aircraft time: 26,358 hours, 13,054 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL LOCATED BETWEEN STAS 947-967; RBL 50 HAS CORROSION ON UPPER SURFACE.<[01] EVALUATED CORROSION DAMAGE AND FOUND TO BE OUT OF LIMITS PER SRM 53-70-51-1A-1.;[02] COMPLIED WITH INSP. 1. EVALUATED CORROSION DAMAGE AND FOUND TO BE OUT OF LIMITS PER SRM 53-70-51-1A-1.;[03] REMOVED DAMAGED INTERCOSTAL AT STA. 947-967; RBL50 IAW SRM 51-40-02.;[04] LOCATED AND DRILLED REPLACEMENT INTERCOSTAL PER SRM 51-40-05.;[05] INSPECTED WORK ACCOMPLISHED IN C/A #3. REMOVED DAMAGED INTERCOSTAL AT STA. 947-967; RBL50 IAW SRM 51-40-02.  INSPECTED WORK ACCOMPLISHED IN C/A #4.  LOCATED AND DRILLED REPLACEMENT INTERCOSTAL PER SRM 51-40-05.;[06] INSTALLED NEW INTERCOSTAL PER SRM 51-40-02;[07] C/W RII REQUIREMENT FOR C/A 6; INSTALLED NEW INTERCOSTAL PER SRM 51-40-02
